# SDR EE4Y201910019887

- Difficulty date: October 1, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 55,580 hours, 30,323 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C3271412
- Condition: Cracked
- Location: Rt Wing Mlg
- Part time: 55,580 hours, 30,323 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RSS 224.14 REAR SPAR UPPER CHORD, MLG SUPPORT BEAM - AFT SUPPORT FITTING OPEN FASTENER HOLE WITH CRACK. NOTE: THE AFT SUPPORT FITTING WAS REPAIRED PER SERVICE REQUEST ID: 4-4566484289 BOEING REPAIR INSTRUCTIONS (REF: JOB: A1H217 ITEM: 6-42).
